# SDR ORJA96121

- Difficulty date: December 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N842RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49604
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensor
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NOSE GEAR RED LIGHT ILLUMINATES INTERMITTENTLY IN CLIMB AND CRUISE LAX-SJC.  REMOVED AND REPLACED NOSE GEAR UP/DOWN AND LOCKED PROXIMITY SENSOR IAW AMM 32-60-05.  OPS CHECK OK.  (M)
